MAUDE Adverse Event Report: AVANOS MEDICAL INC. UNKNOWN CATHETER; CATHETERS

AVANOS MEDICAL INC. UNKNOWN CATHETER; CATHETERS
Model Number UNKNOWN
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product is not available for evaluation.A review of the device history record is not possible as no lot number was provided.All information reasonably known as of 14 jul 2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported, but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported the patient's right sided rectus sheath became stuck.Removal of the catheter was attempted by the team consultant doctor.The catheter was removed, but was missing the blue tip.The patient was instructed to have an mri (magnetic resonance imaging) or ct (computed tomography) scan as an outpatient to confirm the position of the tip, and, if removal is necessary, then it will be removed under local anesthetic.
 
Additional Manufacturer Narrative
Correction: a udi was included in the initial report in error, as the exact product information was not provided by the customer.This has been corrected in d4 to unknown.All information reasonably known as of (b)(6)2020 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
UNKNOWN CATHETER
Common Device Name
CATHETERS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key10298826
Report Number3006646024-2020-00025
Device Sequence Number19689810
Product Code MEB
UDI-Device Identifier10193494430563
UDI-Public10193494430563
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNKNOWN
Device Catalogue NumberN/A
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer08/03/2020
Initial Report FDA Received Date07/20/2020
Supplement Report FDA Received Date08/12/2020
Patient Sequence Number1